Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ {\rm SU}(n)$ actions on differentiable manifolds with vanishing first and second integral Pontrjagin classes


Author: Edward A. Grove
Journal: Trans. Amer. Math. Soc. 196 (1974), 331-350
MSC: Primary 57E15
DOI: https://doi.org/10.1090/S0002-9947-1974-0353345-7
MathSciNet review: 0353345
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we determine the connected component of the identity of the isotropy subgroups of a given action of $ {\text{SU}}(n)$ on a connected manifold whose first and second integral Pontrjagin classes are zero and whose dimension is less than $ {n^2} - 8n/3 - 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57E15

Retrieve articles in all journals with MSC: 57E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0353345-7
Keywords: Compact transformation groups, integral Pontrjagin classes, isotropy subgroups
Article copyright: © Copyright 1974 American Mathematical Society